# SDR USAA960746

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corrosion
- Location: Bs 362-363
- Part time: 41,590 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .5 INCH BY 2 INCH CORRODED AREA STRINGER SPLICE BS 362 TO 363, STRINGER 27L.  INSTALLED NEW SPLICE WITH 2 ADDITIONAL FASTENER ROWS, REPAIRED PER EA NR 41756.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 1.  (M)
